RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2019, Volume 64, Issue 4  


Properties of the deviation rate function and the asymptotics for the Laplace thansform of the distribution of a compound renewal process
A. A. Borovkov, A. A. Mogul'skii, E. I. Prokopenko
625
Fluctuations of propagation front in catalytic branching walk
E. Vl. Bulinskaya
642
The initial evolution stage of a weakly subcrtical branching process in random environment
V. A. Vatutin, E. E. D'yakonova
671
On supporting prices in a stochastic von Neumann–Gale model of a financial market
M. V. Zhitlukhin
692
On integro-local CLT for sums of independent random vectors
L. V. Rozovskii
707
On conditions under which a probability distribution is uniquely determined by its moments
E. B. Yarovaya, J. Stoyanov, K. K. Kostyashin
725
Weighted Poisson–Delaunay mosaics
H. Edelsbrunner, A. Nikitenko
746
Fatou's lemma for weakly converging measures under the uniform integrability condition
E. A. Feinberg, P. O. Kas'yanov, Y. Liang
771

Short Communications
A remark on the distribution of values function of a large number of variables
V. A. Zorich
791
Tail dependence under sample failures
M. Ferreira, H. Ferreira
798
A ruin problem for a two-dimensional Brownian motion with controllable drift in the positive quadrant
P. Grandits
811

Vadim Rolandovich Fatalov
824
Теория вероятностей и ее применения Theory of Probability and its Applications
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020